# SDR CA191003005

- Difficulty date: July 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Failed
- Location: Captain Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THROUGH THE CAPTAINS SIDE WINDSHIELD SHATTERED. RETURNED TO FIELD.  CORRECTIVE ACTION: REMOVED AND REPLACED LH WINDSHIELD (TC# 20191003005)
